×

Found 16 Documents (Results 1–16)

100
MathJax

On necessary conditions for the existence of local solutions to singular nonlinear ordinary differential equations and inequalities. (English. Russian original) Zbl 1048.34013

Math. Notes 72, No. 6, 847-857 (2002); translation from Mat. Zametki 72, No. 6, 924-935 (2002).
MSC:  34A12 34A40
PDF BibTeX XML Cite
Full Text: DOI

On the equivalence of spectra of linear partial differential operators in certain function spaces. (English. Russian original) Zbl 1062.47046

Math. Notes 72, No. 6, 833-840 (2002); translation from Mat. Zametki 72, No. 6, 909-918 (2002).
MSC:  47F05 47A10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification